MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number SP-4113-001
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was discarded by user and is not available for evaluation.
 
Event or Problem Description
It was reported: "on (b)(6) 2025, (b)(6) (united states) was removed a motion hybrid wire guide from acmi semi rigid scope the coating sheared off the inside of the patient which caused a significant delay because the pieces needed to be basketed out of the patient.The procedure was a ureteroscopy with laser lithotripsy.It's unknown if all the all pieces of the coating were able to be removed.".
 
Additional Manufacturer Narrative
The report 3008988055-2025-00008 is being amended to add the correct the fda coding for investigation findings and conclusions.

Brand Name
MOTION HYBRID WIRE GUIDE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
MDR Report Key22531872
Report Number3008988055-2025-00008
Device Sequence Number8017950
Product Code EZB
UDI-Device Identifier00827002448469
UDI-Public00827002448469
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP-4113-001
Device Catalogue NumberMHW-035150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown